# SDR QXEA2011120201277

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCATED BETWEEN STA X32.40 TO STA X102.50 IS CORRODED PAST LIMITS OF RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  PREPARED SERVICEABLE SEAT TRACK FOR INSTALL AND INSTALLED SEAT TRACK IAW SRM 51-40-07-02-01, 51-42-05-02-01 AND 51-40-15-02-01.
